MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4
Model Number 01.18.134
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23-12-2024.Lot 163096: (b)(4) items manufactured and released on 25-08-2016.Expiration date: 2021-08-16.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: a revision surgery was performed approximately 8 years after the primary implantation of a tha due to stem loosening.The available x-ray images reveal radiolucent lines around the proximal stem, cortical bone thickening around the distal stem and rerefaction in the trochanteric regin.Aseptic loosening is a well-documented adverse event in the literature following primary cementless hip arthroplasties, and its causes are often unclear.In this case, the specific reason for the failure cannot be determined.Aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 8 years from primary, the patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.The surgeon revised the stem and head with competitor components and the medacta liner with a medacta liner.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
STEM: AMISTEM H 01.18.134 HA COATED STD STEM SIZE 4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21206283
Report Number3005180920-2024-01160
Device Sequence Number3810277
Product Code LZO
UDI-Device Identifier07630030804106
UDI-Public07630030804106
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model Number01.18.134
Device Lot Number163096
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown